Antibiotics and Inhalers can Affect Your Teeth

antibiotics, tooth enamel, healthy smile, beautiful smile, seasonal medications

We all know how excess consumption of sugary or acidic foods and beverages can harm our teeth. But did you know that antibiotics and inhalers can lead to cavities or tooth discoloration? High doses of Antibiotics can cause Oral Thrush Oral thrush is a condition caused by a yeast called candida.  High doses or prolonged use…

Updated Information Regarding Antibiotics before Dental Visits

Categories: Dental, Oral Hygiene

Are Antibiotics Really Necessary before Dental Work? For many years, the American Heart Association recommended that dental patients take antibiotics prior to any dental treatment. This was thought to be a precautionary measure to prevent bacteria from entering the bloodstream, resulting from dental procedures and possibly causing endocarditis. What is Endocarditis? The thin membrane that…